# SDR 08FDEA02193

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIPS, BS 520 STRINGER, S-4R AND S-3R REMOVED STR 3R  CLIP AT STA 520 AND REMOVED CORROSION ORIG THICKNESS .032' LOSS .005 REMAINING .027.  FOUND OUT OF LIMITS.  REMOVED STR 4R AND REMOVED   CORROSION FOUND TO BE CRACKED.  INSTALLED 2 NEW STR CLIPS REF SRM 53-10-1 PG 2 AND 51-30-2 PG 1-3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
